Academic Journals Database
Disseminating quality controlled scientific knowledge

Korteweg-de Vries Equation in Bounded Domains

ADD TO MY LIST
 
Author(s): Nikolai A. Larkin

Journal: Boletim da Sociedade Paranaense de Matemática
ISSN 0037-8712

Volume: 22;
Issue: 1;
Start page: 30;
Date: 2004;
Original page

Keywords: KdV | solvability | Kuramoto-Sivashinsky.

ABSTRACT
The goal of this paper is to prove the existence, uniqueness and the energy decay of global regular solutions of the KdV equation in a bounded domain approximating it by the Kuramoto-Sivashinsky equations.
Why do you need a reservation system?      Affiliate Program